# SDR SWIA971311

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: 38E966A
- Condition: Failed
- Location: Lt & Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE BOOTS FAIL IN ALL MODES OF OPERATION.  RETURNED TO FAT.  REPLACED LEFT AND RIGHT DEICE PRESS REGULATORS, OPS CHECKS GOOD.
